SciELO - Scientific Electronic Library Online

 
vol.14 número1Integral composition operators between weighted Bergman spaces and weighted Bloch type spacesSpectral shift function for slowly varying perturbation of periodic Schrödinger operators índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Artigo

Indicadores

  • Não possue artigos citadosCitado por SciELO

Links relacionados

  • Não possue artigos similaresSimilares em SciELO

Cubo (Temuco)

versão On-line ISSN 0719-0646

Cubo vol.14 no.1 Temuco  2012

http://dx.doi.org/10.4067/S0719-06462012000100003 

CUBO A Mathematical Journal Vol.14, N° 01, (21-27). March 2012

 

Remarks on cotype and absolutely summing multilinear operators

 

A. Thiago Bernardino

UFRN/CERES, Centro de E Centro de Ensino Superior do Serió, Rua Joaquim Gregório, S/N, 59300-000, Caicó- RN, Brazil, email: thiagobernardino@yahoo.com.br


ABSTRACT

In this short note we present some new results concerning cotype and absolutely summing multilinear operators, extending recent results from different authors.

Keywords and Phrases: Absolutely p-summing multilinear operators, cotype.


RESUMEN

En esta nota presentamos nuevos resultados sobre cotipo y suma absoluta de operadores multilineales, extendiendo resultados recientes de diferentes autores.

2010 AMS Mathematics Subject Classification: 46G25,47B10.

 

References

[1] R. Alencar and M. C. Matos, Some classes of multilinear mappings between Banach spaces, Publicaciones del Departamento de Análisis Matemático 12, Universidad Complutense Madrid, (1989).         [ Links ]

[2] A. Thiago Bernardino and D. Pellegrino, Some remarks on absolutely summing multilinear operators, arXiv:1101.2119v2.         [ Links ]

[3] O. Blasco, G. Botelho, D. Pellegrino and P. Rueda, Lifting summability properties for multilinear mappings, preprint.         [ Links ]

[4] G. Botelho, Cotype and absolutely summing multilinear mappings and homogeneous polynomials, Proc. Roy. Irish Acad Sect. A 97 (1997), 145-153.         [ Links ]

[5] G. Botelho, C. Michels and D. Pellegrino, Complex interpolation and summability properties of multilinear operators, Rev. Matem. Complut. 23 (2010), 139-161.         [ Links ]

[6] G. Botelho, D. Pellegrino and P. Rueda, Cotype and absolutely summing linear operators, Mathematische Zeitschrift, 267 (2011), 1-7.         [ Links ]

[7] E. Caliskan and D. M. Pellegrino, On the multilinear generalizations of the concept of absolutely summing operators, Rocky Mount. J. Math. 37 (2007), 1137-1154.         [ Links ]

[8] A. Defant, D. Popa and U. Schwarting, Coordenatewise multiple summing operators on Banach spaces, J. Funct. Anal. 259 (2010), 220-242.         [ Links ]

[9] J. Diestel, H. Jarchow and A. Tonge, Absolutely summing operators, Cambridge University Press, 1995.         [ Links ]

[10] H. Junek, M.C. Matos and D. Pellegrino, Inclusion theorems for absolutely summing holomorphic mappings, Proc. Amer. Math. Soc. 136 (2008), 3983-3991.         [ Links ]

[11] Y. Meléndez and A. Tonge, Polynomials and the Pietsch Domination Theorem, Proc. Roy. Irish Acad Sect. A 99 (1999), 195-212.         [ Links ]

[12] D. Pellegrino, Cotype and absolutely summing homogeneous polynomials in Lp spaces, Studia Math. 157 (2003), 121-131.         [ Links ]

[13] D. Pellegrino, Cotype and nonlinear absolutely summing mappings, Math. Proc. Roy. Irish Acad., 105A (2005), 75-91.         [ Links ]

[14] D. Pellegrino and J. Santos, Absolutely summing operators: a panorama, Quaestiones Mathematicae 34 (2011), 447-478.         [ Links ]

[15] D. Popa, Reverse inclusions for multiple summing operators, J. Math. Anal. Appl. 350 (2009), 360-368.         [ Links ]

[16] D. Popa, Multilinear variants of Maurey and Pietsch theorems and applications, J. Math. Anal. Appl. 368 (2010) 157-168.         [ Links ]


Received: January 2011. Revised: February 2011.